| Model Number |
10605 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that during a procedure involving a 3.50 x 28 synergy drug-eluting stent, the device was noted to be contaminated.There were no patient complications nor injuries reported.